Skip to Content

Join the 'Edarbi' group to help and get support from people like you.

Edarbi Questions

 Clear

We found 18 questions associated with the 'Edarbi' topic.

Can I store only 7 EDABRI pills in my pill box at a time and leave the rest in the original contain?

Posted 9 Jan 2016 by donnaruss 0 answers

Can I store only 7 EDARBI pills in my pill box for the week and leave the rest in the original bottle?

Does Edarbi lose potency with time?

Posted 19 Jun 2015 by dintexas 1 answer

I would have agreed with most of the reviewers that said Edarbi is the best drug they have taken to date. Seems like all the others stop working after several years. Lisinopril, for example. Like some, I had exhausted most of the options so my doc offered me Edarbi when it was pretty new. For the ...

Has anyone developed kidney stone or loss off kidney function after taking Edarbi?

Posted 24 Nov 2013 by pibod69 1 answer

I was given Edarbi to lower my pressure which had been stabilized.

Edarbi - side effect?

Posted 25 Jul 2013 by stainlesscup 1 answer

Has anyone suffered pain on Chest and Stomach by taking Edarbi... I feel painful on left chest... and stomache after the first and second day medication

Cutting Edarbi 80mg in half?

Posted 25 Dec 2012 by plharris 1 answer

Is it safe or advisible?

Can Edarbi be put in disposable moisture-resistant pill pouches and kept in the dark in a safe?

Posted 27 May 2013 by jgabesmimi 3 answers

I just read that it should be kept in its original container, but last week I made up a week's worth of med pouches, which include Edarbi. I take several medications, and it is easier to make up the pouches ahead of time so that I don't have to open up the bottles every night. Just ...

Can edarbi cause red palms and foot soles?

Posted 30 Apr 2013 by sabastian 1 answer

What is chemical synthesis of edarbi?

Posted 25 Apr 2013 by aya beshr 1 answer

Can I take multivitamins while taking edarbi ???

Posted 30 Nov 2012 by RJK516 1 answer

Can hair loss be a side effect of Edarbi?

Posted 28 Mar 2012 by westtx 1 answer

High Blood Pressure - has anyone had facial swelling long after taking benazapril or edarbi?

Posted 27 Jun 2011 by tvhyatt 2 answers

If so how long did it last?

Has anyone had problems with errection after taking Edarbi ?

Posted 12 Dec 2011 by pelicano113 1 answer

In case someone did , what High blood pressure medication did you switch too ?

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension

Edarbi Patient Information at Drugs.com

Search this Group